Home About us Editorial board Search Ahead of print Current issue Archives Submit article Instructions Subscribe Contacts Login
  • Users Online: 75

  • Home
  • Print this page
  • Email this page

  Article Access Statistics

Year : 2019 | Volume:  10 | Issue Number:  2 | Page:  73-77

ORIGINAL ARTICLE

The mathematical model to select an optimal treatment option for tubal pregnancy
Hwa Jin Jong, Yong Kim Suk, Son Paek Un

Number of times this article was viewed 1869
Number of times this article has been printed  from the site 157
Number of times this article was emailed to others 0
Remarks given by readers [ Read ] 0
Feedback
Subscribe
Back To Article

Subscribe this journal
Submit articles
Most popular articles
Joiu us as a reviewer
Email alerts
Recommend this journal